Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is ginette 35 and oosure the right medication for PCOS as I am also trying to conceive ?

im 32 suffering from pcos last 5 years.. overweight trying to control weight through diet.....unable to conceive....normal thyroid profile test .....doctor prescribed.......ginette35 and oosure (myo- inositol capsules)..i wanted to know mi being treated right.....or is there much better medication available.
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  5327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hi, remember weight loss alone can do miracles for you, & I suggest you should take it seriously. Take help of a dietitian or go to a gym you must achieve your ideal BMI if you really want a successful pregnancy. Let me tell you, you cannot expect a pregnancy while on ginette35 as it has birth control properties & MUST be stopped before trying for a pregnancy. I think you should tell your doctor your aim of treatment is pregnancy & not a period problem so that he/ she can revise your treatment. Take care.
Answered: Fri, 30 Mar 2012
I find this answer helpful
  User's Response
Hi

Your doctor has prescribed Ginette 35, which is an oral contraceptive. How can you conceive then? However, it regulates your menstrual cycle and is known to reduce cysts. Oosure is specific for PCOS. So your doctor isn't wrong. But it is not possible to conceive with Ginette 35.

Your weight is increasing because of insulin resistance caused by the PCOS as well as the hormonal imbalance. Eat frequent small meals and do an hour of brisk walk every alternate day and after two weeks everyday.

Go for homeopathy. It is safe, has no side effects and will reduce your cysts.

All the best!

dr.neharv@gmail.com
Answered: Sat, 31 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions